# SDR CALA9801106

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK WITH CORROSION IN LT WING FLAP XRS 270 LEADING EDGE SUPPORT BRACKET CAP.  THE SUPPORT BRACKET CAP WAS REMOVED AND A NEW ONE WAS FABRICATED AND INSTALLED IAW SRM 51-10-4 AND 51-30-2.
